CSpace  > 系统科学研究所
ON THE REFLECTION OF IMMERSIONS IN EUCLIDEAN SPACES
Kaiser U1; Li BH(李邦河)2
1991
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume11Issue:3Pages:301
AbstractWe calculate the first obstruction to regular homotopy of an immersion f : M no R n+k into rof for a reflection r of R n + k . In the case of k=n 1 we give necessary and sufficient conditions for f to be regularly homotopic to rof in terms of obstructions to the existence of a normal vectorfield of f.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28118
Collection系统科学研究所
Affiliation1.University of Siegen
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Kaiser U,Li BH. ON THE REFLECTION OF IMMERSIONS IN EUCLIDEAN SPACES[J]. Acta Mathematica Scientia,1991,11(3):301.
APA Kaiser U,&李邦河.(1991).ON THE REFLECTION OF IMMERSIONS IN EUCLIDEAN SPACES.Acta Mathematica Scientia,11(3),301.
MLA Kaiser U,et al."ON THE REFLECTION OF IMMERSIONS IN EUCLIDEAN SPACES".Acta Mathematica Scientia 11.3(1991):301.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Kaiser U]'s Articles
[李邦河]'s Articles
Baidu academic
Similar articles in Baidu academic
[Kaiser U]'s Articles
[李邦河]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Kaiser U]'s Articles
[李邦河]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.